Zirtek Cetirizine 10mg Film Coated Tablets 7 Pack

  • €5.40


Cetirizine dihydrochloride is the active ingredient of Zirtek. Zirkek is an antiallergic medication. 

In adults and children aged 6 years and above, Zirtek is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product

You may also like our liquid Cetirizine 200ml only €7.95


We Also Recommend